Publication
Title
The diffusional properties of dendrites depend on the density of dendritic spines
Author
Abstract
Language
English
Source (journal)
The European journal of neuroscience. - Oxford
Publication
Oxford : 2011
ISSN
0953-816X
Volume/pages
34:4(2011), p. 561-568
ISI
000293907400005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.10.2011
Last edited 03.07.2018
To cite this reference